Author Topic: Complete healing from a Klonopin cold turkey!  (Read 34918 times)

[Buddie]

Re: Complete healing from a cold turkey from Klonopin
« Reply #20 on: June 26, 2010, 01:32:57 am »
[...],thanks!! read your post is very important for me, i left clonazepam almost 10 months ago and sometimes i feel sad because some syntoms are still here,but when i read posts like this ,i say too me ,wait you have to be more patient, if [...] achievement the healing ,i can!!

i am 10 months off ,i can :) thanks!!

you dont have any syntoms??
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a cold turkey from Klonopin
« Reply #21 on: June 26, 2010, 02:09:09 am »
insomnia , thats the thing that got me started on benzos.  now i am ready to quit (scared and not sure what  to do, but determined) my biggest fear is insomnia.  i know what it is like to drag yourself to work and wonder
how you are going to make it through the day on zero sleep.  i know others out there have faced this problem, and sure would like to know what you have found that works for you.  i dont expect to suddenly start dropping
off for eight blissful hours, but anything that helps would be appreciated
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a cold turkey from Klonopin
« Reply #22 on: August 19, 2010, 07:21:18 pm »
[...] - I just read your whole story - I don't know how you got through it all.  It is so sad that our medical professional doesn't learn more about these drugs - I feel like we should have a march on the FDA and picket them and the drug companies that make this poison.  I am so glad that
you made it through and that you are feeling good and are willing and able to help those of us still stuck down in the trenches fighting for our lives.  Thank you for being here and helping us - your words carry alot of weight with us because you have definitely been through it all.
Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a cold turkey from Klonopin
« Reply #23 on: August 20, 2010, 02:26:54 am »

[...],

I read your story this morning for the first time, and was very moved by it.  How scared you must have been at first, the detox clinic, a single day of taper and a few phenobarb pills, and then you were expected to join the community to learn the Twelve Steps!  This is so typical of the medical profession, one would think that over the years physicians and other caregivers would have done some research to learn what these medications do what their effects really are after cessation. 

You are an incredibly strong and determined person, and so loving and caring at the same time.  I want to thank you personally for being here for me when I joined the forum, you have reached out a helping hand over the internet and great distances, to a stranger struggling with a few valium pills. 

Thank you so much!

[...]

 :smitten:


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a cold turkey from Klonopin
« Reply #24 on: August 20, 2010, 12:31:15 pm »
Thank You [...] for writing your story.  You have helped me to with your words of confidence.  [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #25 on: August 20, 2010, 05:21:26 pm »
Hey [...],

I hate that you had to go through such hell, but you endured it and have this experience to life others up! I feel that this journey gives us a new appreciation for life. Thanks you so much for sharing this!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #26 on: August 20, 2010, 06:07:50 pm »
[...] thank you again for sharing your story. I am so sorry you had to suffer as long as you did. It is unreal the medical community is so clueless. I am so happy for you that you have complete healing now. I can only imagine your joy and relief when it happened. You are a great inspiration and source of [...] for all of us here, and I appreciate you so much. Thank you for all that you do and for all of your support, you have no idea how much it means to me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #27 on: August 27, 2010, 10:54:50 am »
[...],

Thanks, the same rock star was my inspiration too ;)

Your story is remarkable and you healed :)

[...].
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #28 on: August 30, 2010, 05:00:41 pm »
Hi [...]:

What an amazing journey you have been on. Thank you, thank you for all the support you show everyone.  You are a ray of sunshine to so many.  Sorry for all your suffering and please know how much you are appreciated and loved. (Your story made me very emotional) You have continually been there for me and it has made the world of difference.  Your dedication to this site and all the people suffering is amazing.  You are very inspiring and kind to so many and we are blessed to have you here. 

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #29 on: September 17, 2010, 12:25:44 am »
Wow---I've known you but now I know you. You have inspired so many and swooped in to help steady people on  the precipice.

I tapered off Klonopin "by the book" ---25% cut every three days and when I got to zero---whala found myself on a Psych unit with unbearable anxiety and depression.

Quinn
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.